Skip to Main content Skip to Navigation
Journal articles

Propagation of electromagnetic waves in periodic and Fibonacci photonic loop structures

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03302387
Contributor : Jérôme Vasseur Connect in order to contact the contributor
Submitted on : Tuesday, July 27, 2021 - 5:37:36 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:09 PM

Identifiers

`

Citation

Jérôme Olivier Vasseur, H. Aynaou, E.H. El Boudouti, Y. El Hassouani, A. Akjouj, et al.. Propagation of electromagnetic waves in periodic and Fibonacci photonic loop structures. Physica A: Statistical Mechanics and its Applications, Elsevier, 2005, 358 (1), pp.68-85. ⟨10.1016/j.physa.2005.06.007⟩. ⟨hal-03302387⟩

Share

Metrics

Record views

38